메뉴 건너뛰기




Volumn 11, Issue 1, 1999, Pages 1-10

Interpolation of medians

Author keywords

Interpolation; Median; Polynomial; Spline

Indexed keywords


EID: 0033421043     PISSN: 10197168     EISSN: None     Source Type: Journal    
DOI: 10.1023/A:1018959506235     Document Type: Article
Times cited : (7)

References (6)
  • 3
    • 0042007019 scopus 로고
    • A general class of problems in approximation
    • I. Jackson, A general class of problems in approximation, Amer. J. Math. 46 (1924) 215-234.
    • (1924) Amer. J. Math. , vol.46 , pp. 215-234
    • Jackson, I.1
  • 6
    • 0000316396 scopus 로고
    • On Pólya frequency functions III: The positivity of translation determinants with application to the interpolation problem by spline curves
    • I.J. Schoenberg and A. Whitney, On Pólya frequency functions III: The positivity of translation determinants with application to the interpolation problem by spline curves, Trans. Amer. Math. Soc. 74 (1953) 246-259.
    • (1953) Trans. Amer. Math. Soc. , vol.74 , pp. 246-259
    • Schoenberg, I.J.1    Whitney, A.2


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.